# SDR AALA20160816008

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 19,529 hours, 7,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BL 11.10 BETWEEN BS 294.5 - 312 IS CORRODED. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02, AARD 51-00-05-1, DRAWING 141A5600, AND EAS 262679 AND 262827.
